# SDR ASOA2015092313883

- Difficulty date: September 23, 2015
- Submitted: October 14, 2015
- Operation: Air carrier
- Aircraft: N724EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10138
- Aircraft time: 28,577 hours, 20,316 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 349-364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CORRODED AT S27L BETWEEN BS 349-364.   REMOVED INTERCOSTAL IAW SRM 51-42-06-001-001, A01 & SRM 51-42-21-001-001 A01.  DRILLED NEW SERVICEABLE INTERCOSTAL AND INSTALLED IAW SRM 51-42-06-001-001 A01 AND 51-42-21-001-001 A01.
